# SDR SIMA20150821002

- Difficulty date: August 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,401 hours, 24,548 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295003
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE LT STAB UPPER SKIN.  R & R LT STAB TOP SKIN IAW SRM 51-40-02, 51-20-03, 51-40-06, 51-40-03, 51-20-01, 55-10-01SI, ETN EM-55-073 & EM 55-074.
